# SDR YENA2022061700613

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 02284
- Aircraft time: 66,540 hours, 23,785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Galley
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#163, JFK-SRQ. ' STRONG MUSTRY ODOR REPORT IN FWD GALLEYU( PACKS )'. (SUPPLEMENTAL TO FOLLOW).
